Publications

Manuel Guerra

12 Articles in international journals with referee

The optimal stopping problem revisited
M. Guerra, C. Nunes and C. Oliveira
Statistical Papers, (2019).

Barrier Option Pricing under the 2-Hypergeometric Stochastic Volatility Model
R. A. Sousa, A. B. Cruzeiro and M. Guerra
Journal of Computational and Applied Mathematics 328, 197-213 (2018).

Hysteresis due to irreversible exit: Addressing the option to mothball
M. Guerra, P. M. Kort, C. Nunes and C. Oliveira
Journal of Economic Dynamics and Control 92, 69-83 (2018).

Exit option for a class of profit functions
M. Guerra, C. Nunes and C. Oliveira
International Journal of Computer Mathematics 0, 1-16 (2016).

Fréchet Generalized Trajectories and Minimizers for Variational Problems of Low Coercivity
M. Guerra and A. Sarychev
Journal of Dynamical and Control Systems, (2014).

Are quantile risk measures suitable for risk-transfer decisions?
M. Guerra and M. L. Centeno
Insurance: Mathematics and Economics 50, 446-461 (2012).

Optimal reinsurance for variance related premium calculation principles
M. Guerra and M. L. Centeno
ASTIN Bulletin 40, 63-87 (2010).

The optimal reinsurance strategy - the individual claim case
M. L. Centeno and M. Guerra
Insurance: Mathematics and Economics 46, 450-460 (2010).

Generalized solutions for singular optimal control problems
M. Guerra
Journal of Mathematical Sciences 156, No3, 440-567 (2009).

Measuring singularity of generalized minimizers for control-affine problems
M. Guerra and A. Sarychev
Journal of Dynamical and Control Systems 15, N.2, 177-221 (2009).

Generalized synthesis for singular nonlinear optimal control problems
M. Guerra
Automation and Remote Control 69, No4, 579-589 (2008).

Optimal reinsurance policy: The adjustment coefficient and the expected utility criteria
M. Guerra and M. L. Centeno
Insurance: Mathematics and Economics 42, 529-539 (2008).


1 Articles in international journals without referee

Option Pricing in Exponential Lévy Models with Transaction Costs
N. Cantarutti, J. M. E. Guerra, M. Guerra and M. R. Grossinho
ECMI Newsletter 56, 79-80 (2014).


1 Books - editor

Mathematical Control Theory and Finance
M. R. Grossinho, M. Guerra, A. Sarychev and A. Shiryaev
Springer, (2008).


3 Chapters in international books with referee

Indifference pricing in a market with transaction costs and jumps
N. Cantarutti, J. M. E. Guerra, M. Guerra and M. R. Grossinho
Novel Methods in Computational Finance, Eds. M. Ehrhardt, M. Günther and E.J.W. ter Maten, Springer 25, 31-46 (2017).

Stochastic dynamic programming and control of Markov processes
M. Guerra
Novel methods in mathematical finance, Eds. M. Ehrhardt, M. Gunther, and J. ter Matten, Springer, (2017).

Existence and Lipschitzian regularity for relaxed minimizers
M. Guerra and A. Sarychev
in Mathematical Control Theory and Finance, Eds A. Sarychev et al., Springer, (2008).


8 Preprints

Sturm-Liouville hypergroups without the compactness axiom
R. Sousa, M. Guerra and S. Yakubovich
preprint (2019).

The hyperbolic maximum principle approach to the construction of generalized convolutions
R. Sousa, M. Guerra and S. Yakubovich
preprint (2019).

Lévy processes with respect to the index Whittaker convolution
R. Sousa, M. Guerra and S. Yakubovich
preprint (2018).

On the product formula and convolution associated with the index Whittaker transform
R. Sousa, M. Guerra and S. Yakubovich
preprint (2018).

On the stochastic Lie algebra
M. Guerra and A. Sarychev
preprint (2018).

Optimal stopping of one-dimensional diffusions with integral criteria
M. Guerra, C. Nunes and C. Oliveira
preprint (2018).

Option pricing in exponential Lévy models with transaction costs
N. Cantarutti, J. M. E. Guerra, M. Guerra and M. R. Grossinho
preprint (2016). PDF

Black-Scholes equation for illiquid market
C. Oliveira and M. Guerra
preprint (2014).